Tuesday, December 2, 2008
Submit News | Submit Press Releases | Create Profile | News Pricing | Become an Affiliate | RSS | Alerts | YourFINDit    
Health and Wellness News

Official warnings issued: The ADHD drug Strattera CAUSES psychosis, hallucinations, mania and agitation

The manufacturer, Eli Lilly, has now changed the label for Strattera in Europe to include warnings that Strattera CAUSES “hallucinations, delusional thinking, mania or agitation in children and adolescents without a prior history of psychotic illness or mania … at usual doses”.

Stockholm, Sweden 12/01/2008 09:38 PM GMT (TransWorldNews)


Please note that Strattera is CAUSING these symtoms – that these “symptoms” seen in children are drug induced, that they in actual fact are signs of drug induced brain dysfunction.


It took almost THREE years of foot dragging before the medical authorities in Europe finally decided that Eli Lilly should issue warnings about psychotic reactions in the label for Strattera. But now the warnings are finally out.


The story leading up to these warnings can be read in the following article (see also links in the article to background data): The ADHD drug Strattera – actions needed now, from January 2008, http://jannel.se/letter.mhra.strattera.jan08.pdf  (See also article about Strattera death at http://jannel.se/Strattera.death2.pdf )


The new warnings about the causal role for Strattera in inducing mania, agitation and psychosis with hallucinations, can be read at http://emc.medicines.org.uk/emc/assets/c/html/displaydoc.asp?documentid=14482


In the US famous psychiatrists like Dr. Joseph Biederman have convinced doctors that the manic states seen in children receiving ADHD drugs (like Concerta, Aderall and Strattera) are signs of “bipolar disorder” – not signs of drug induced brain dysfunction. This has meant that children in the US, instead of being taken off the dangerous drugs are given the most toxic substances available in psychiatry – neuroleptics (so called antipsychotics like Risperdal, Zyprexa and Abilify).


These new warnings in Europe for Strattera, together with all exposures of the fraudulent affairs of Biederman and colleagues, should finally convince doctors about the facts and what needs to be done – that the harmed children need to be taken off the drugs under careful supervision.


Janne Larsson

Reporter – investigating psychiatry






Empty Image

Empty Image

    View Profile

Visit Blogs

Empty Image


Receive alerts for Home to your inbox. Sign up for TransWorldNews Alerts

Empty Image